MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR C AND T SET FIXED LEADS GF; DISPOSABLE CODMAN CORD AND TUBING

INTEGRA LIFESCIENCES SWITZERLAND SAR C AND T SET FIXED LEADS GF; DISPOSABLE CODMAN CORD AND TUBING
Catalog Number 9190001GF
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported a disposable codman cord and tubing (id 9190001gf) had intermittently unstable output or would not turn on when connecting to the main device.The main device and bipolar forceps were replaced alternately.Despite these efforts, the issue persisted, and the product was replaced without improvement.Upon connecting a third cord, the device functioned properly.No adverse consequences to the patient were observed.However, the incident resulted in a surgical delay of more than 30 minutes.Based on additional information provided, it is unknown whether the "main device" and "bipolar forceps" involved were integra products.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The disposable codman cord and tubing (id 9190001gf) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - a continuity test was performed using fluke multimeter.The complaint was confirmed.The measured resistance did not meet the specified acceptance criterion: cable assembly shall not exhibit more than 2 ohms resistance from receptacle socket contacts when tested.The recorded measurement was 11.6 ohms on the right receptacle socket for the left pin end, exceeding the 2 ohms limit.During visual inspection, the receptacle socket exhibited noticeable discoloration.Evidence of arcing damage, including scorching and charring, was observed on the connector.Root cause analysis - the potential root causes for this failure mode per the risk documentation, inadequate material selection or improper dimensions (exposed pin length insufficient for electrical connection), improper crimp tool setup, damaged wire, and corrosion.

Brand Name
C AND T SET FIXED LEADS GF
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22677263
Report Number3014334038-2025-00106
Device Sequence Number8937456
Product Code GEI
UDI-Device Identifier10381780521730
UDI-Public10381780521730
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9190001GF
Device Lot Number7374854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown